# SDR USAA2014051900005

- Difficulty date: May 18, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 45,119 hours, 16,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 8C EMERGENCY LIGHT ON OUTSIDE OF SEAT BROKEN.  INSTALLED NEW LENS ON SIDE OF SEAT 8C.
